Restricted sums of reciprocal values of additive functions
Acta Arithmetica, Tome 40 (1981) no. 1, pp. 51-61
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
R. Sitaramachandrarao 1 ; P. Krishnaiah 1
@article{10_4064_aa_40_1_51_61,
author = {R. Sitaramachandrarao and P. Krishnaiah},
title = {Restricted sums of reciprocal values of additive functions},
journal = {Acta Arithmetica},
pages = {51--61},
year = {1981},
volume = {40},
number = {1},
doi = {10.4064/aa-40-1-51-61},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-40-1-51-61/}
}
TY - JOUR AU - R. Sitaramachandrarao AU - P. Krishnaiah TI - Restricted sums of reciprocal values of additive functions JO - Acta Arithmetica PY - 1981 SP - 51 EP - 61 VL - 40 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-40-1-51-61/ DO - 10.4064/aa-40-1-51-61 LA - en ID - 10_4064_aa_40_1_51_61 ER -
R. Sitaramachandrarao; P. Krishnaiah. Restricted sums of reciprocal values of additive functions. Acta Arithmetica, Tome 40 (1981) no. 1, pp. 51-61. doi: 10.4064/aa-40-1-51-61
Cité par Sources :